# SDR CA971208005

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Bent
- Location: Pto End
- Part time: 4 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION NOTICED DURING PRODUCTION TEST FLIGHT.  GEARBOX REMOVED TO INVESTIGATE.  RUN OUT OF CRANKSHAFT AT P.T.O. (POWER TAKEOFF END) CHECKED IN ACCORDANCE WITH ROTAX F3 MAINTENANCE MANUAL, MEASURED AT.003.  REQUIREMENTS NEW ARE 0.00 + 0.03 (MM)/0.00 + 0.0012 (IN), WEAR LIMIT 0.06 (MM)/0.002 (IN).
